Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalized Shilov boundary and analytic structure

Author: Richard F. Basener
Journal: Proc. Amer. Math. Soc. 47 (1975), 98-104
MathSciNet review: 0352990
Full-text PDF

Abstract | References | Additional Information

Abstract: A generalization of the concept of the Shilov boundary of a uniform algebra is introduced. This makes it possible to formulate and prove several-dimensional analogues of certain well-known results which guarantee the existence of one-dimensional analytic structure when a function in the algebra is finite-to-one over a suitable part of its spectrum.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Analyticity, maximal ideal space, Shilov boundary
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society